Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Chair in Mathematics and Director of Undergraduate Studies



+44 (0)20 7594 9257david.evans




661Huxley BuildingSouth Kensington Campus





I am a Pure Mathematician with research interests in Model Theory – a branch of Mathematical Logic – and its interactions with Algebra and Combinatorics.

My personal homepage

has links to published papers, preprints, slides and notes of some talks which I have given.



Evans DM, Hubicka J, Konecny M, et al., 2020, EPPA FOR TWO-GRAPHS AND ANTIPODAL METRIC SPACES, Proceedings of the American Mathematical Society, Vol:148, ISSN:0002-9939, Pages:1901-1915

Bridson MR, Evans DM, Liebeck MW, et al., 2019, Algorithms determining finite simple images of finitely presented groups, Inventiones Mathematicae, Vol:218, ISSN:0020-9910, Pages:623-648

Evans DM, Hubička J, Nešetřil J, 2019, Automorphism groups and Ramsey properties of sparse graphs, Proceedings of the London Mathematical Society, Vol:119, ISSN:1460-244X, Pages:515-546

Coleman TDH, Evans DM, Gray RD, 2019, Permutation monoids and MB-homogeneous structures, European Journal of Combinatorics, Vol:78, ISSN:0195-6698, Pages:163-189

Bodirsky M, Evans D, Kompatscher M, et al., 2018, A counterexample to the reconstruction of ω-categorical structures from their endomorphism monoid., Israel Journal of Mathematics, Vol:224, ISSN:0021-2172, Pages:57-82

More Publications